# SDR FDEA201507022134

- Difficulty date: July 2, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 808 hours, 28,894 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Not Reported
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, WHEN THE APU WAS STARTED,  DISPLAY UNITS 1, 2, & 3 WENT BLANK.  THE CARGO FIRE LOWER FWD 1 AGENT DISCHARGED, LIGHT BEGAN FLASHING.  THE EAD DISPLAYED VIA 1 FAILURE. QRH FOR CARGO FIRE LWR WAS COMPLIED WITH.     IRW 24-20-00 FOUND DURING APU START ACFT WAS ON DIRTY GROUND POWER.   AFTER APU START VIA 1 CHECKED NORMAL,  AS WELL AS DISPLAYS 1, 2, AND 3.
